Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 918271, 28 pages
http://dx.doi.org/10.1155/2012/918271
Research Article

Nonhomogeneous Nonlinear Dirichlet Problems with a -Superlinear Reaction

1Faculty of Mathematics and Computer Science, Jagiellonian University, Łojasiewicza Street 6, 30-348 Kraków, Poland
2Department of Mathematics, National Technical University, Zografou Campus, 15780 Athens, Greece

Received 9 January 2012; Revised 4 February 2012; Accepted 4 February 2012

Academic Editor: Kanishka Perera

Copyright © 2012 Leszek Gasiński and Nikolaos S. Papageorgiou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Q. Wang, “On a superlinear elliptic equation,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 8, no. 1, pp. 43–57, 1991. View at Google Scholar · View at Zentralblatt MATH
  2. M.-Y. Jiang, “Critical groups and multiple solutions of the p-Laplacian equations,” Nonlinear Analysis, vol. 59, no. 8, pp. 1221–1241, 2004. View at Publisher · View at Google Scholar
  3. L. Gasiński and N. S. Papageorgiou, Nonlinear Analysis, vol. 9 of Series in Mathematical Analysis and Applications, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2006.
  4. J. L. Vázquez, “A strong maximum principle for some quasilinear elliptic equations,” Applied Mathematics and Optimization, vol. 12, no. 3, pp. 191–202, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. V. Benci, D. Fortunato, and L. Pisani, “Soliton like solutions of a Lorentz invariant equation in dimension 3,” Reviews in Mathematical Physics, vol. 10, no. 3, pp. 315–344, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Cingolani and M. Degiovanni, “Nontrivial solutions for p-Laplace equations with right-hand side having p-linear growth at infinity,” Communications in Partial Differential Equations, vol. 30, no. 7-9, pp. 1191–1203, 2005. View at Publisher · View at Google Scholar
  7. G. M. Figueiredo, “Existence of positive solutions for a class of q elliptic problems with critical growth on n,” Journal of Mathematical Analysis and Applications, vol. 378, no. 2, pp. 507–518, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Sun, “Multiplicity of solutions for a class of the quasilinear elliptic equations at resonance,” Journal of Mathematical Analysis and Applications, vol. 386, no. 2, pp. 661–668, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Z. Chen and Y. Shen, “Infinitely many solutions of Dirichlet problem for p-mean curvature operator,” Applied Mathematics. A Journal of Chinese Universities. Series B, vol. 18, no. 2, pp. 161–172, 2003. View at Publisher · View at Google Scholar
  10. L. Gasiński and N. S. Papageorgiou, “Existence and multiplicity of solutions for Neumann p-Laplacian-type equations,” Advanced Nonlinear Studies, vol. 8, no. 4, pp. 843–870, 2008. View at Google Scholar
  11. N. S. Papageorgiou and S. Th. Kyritsi-Yiallourou, Handbook of Applied Analysis, vol. 19 of Advances in Mechanics and Mathematics, Springer, New York, NY, USA, 2009.
  12. L. Gasiński and N. S. Papageorgiou, “Nodal and multiple constant sign solutions for resonant p-Laplacian equations with a nonsmooth potential,” Nonlinear Analysis, vol. 71, no. 11, pp. 5747–5772, 2009. View at Publisher · View at Google Scholar
  13. O. A. Ladyzhenskaya and N. N. Uraltseva, Linear and Quasilinear Elliptic Equations, vol. 46 of Mathematics in Science and Engineering, Academic Press, New York, Ny, USA, 1968.
  14. G. M. Lieberman, “Boundary regularity for solutions of degenerate elliptic equations,” Nonlinear Analysis, vol. 12, no. 11, pp. 1203–1219, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. P. Pucci and J. Serrin, The Maximum Principle, Birkhäuser, Basel, Switzerland, 2007.
  16. A. Granas and J. Dugundji, Fixed Point Theory, Springer Monographs in Mathematics, Springer, New York, NY, USA, 2003.
  17. J. Dugundji, Topology, Allyn and Bacon, Boston, Mass, USA, 1966.